I have sciatic spondylitis. Am taking Epidural Steriod Injections. Have had one 12/17 and second one is bein scheduled. Darvocet seems to be causing some itching and so far one breakfout on right buttock. Should I continue with this med until I can reach my Doctor. It's Christmas and my be difficult to reach my doctor.
Once option that you can try while taking the Darvocet-N is taking Benadry which can take away some of the itching and other side effects that involved itching and breakouts. I would give the Benadryl a try. If it continues talk to your doctor. I would also call your doctor asap and ask what you should do (In case it's an actual allergic reaction which could be fatal to some people rarely.) I hope this helps and I hope you start feeling better soon! Have a great holiday!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 23 Dec 2009 • 6 answers
Posted 31 May 2011 • 6 answers
Posted 24 Dec 2011 • 2 answers
Posted 15 Feb 2012 • 1 answer